# SDR ASAA2012102693194

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,265 hours, 7,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC FAIL LIGHT ILLUMINATED. THE SCREEN IS BLANK.  UNABLE TO DUPLICATE, PERFORMED FMC CDU INSTALLATION TEST REF MM 34-61-400-802.  OPS NORMAL. NO HISTORY PAST 90 DAYS.
